About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 406026, 9 pages
http://dx.doi.org/10.1155/2013/406026
Research Article

Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2University of Jaén, Campus las Lagunillas s/n, 23071 Jaén, Spain

Received 20 December 2012; Accepted 19 February 2013

Academic Editor: Mohamed Amine Khamsi

Copyright © 2013 Erdal Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  2. H. Aydi, E. Karapınar, and C. Vetro, “Meir-Keeler type contractions for tripled fixed points,” Acta Mathematica Scientia, vol. 32, no. 6, pp. 2119–2130, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Aydi and E. Karapınar, “A Meir-Keeler common type fixed point theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 26, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Aydi and E. Karapınar, “New Meir-Keeler type tripled fixed-point theorems on ordered partial metric spaces,” Mathematical Problems in Engineering, vol. 2012, Article ID 409872, 17 pages, 2012. View at MathSciNet
  5. S. Banach, Theorie les Operations Lineaires, Manograie Mathematyezne, Warsaw, Poland, 1932.
  6. H. Aydi, E. Karapınar, and W. Shatanawi, “Coupled fixed point results for (ψ,φ)-weakly contractive condition in ordered partial metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4449–4460, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. V. Berinde, “Approximating common fixed points of noncommuting almost contractions in metric spaces,” Fixed Point Theory, vol. 11, no. 2, pp. 179–188, 2010. View at Zentralblatt MATH · View at MathSciNet
  8. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. İ. M. Erhan, E. Karapınar, and D. Türkoğlu, “Different types Meir-Keeler contractions on partial metric spaces,” Journal of Computational Analysis and Applications, vol. 14, no. 6, pp. 1000–1005, 2012. View at MathSciNet
  10. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Berzig and B. Samet, “An extension of coupled fixed point's concept in higher dimension and applications,” Computers & Mathematics with Applications, vol. 63, no. 8, pp. 1319–1334, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Borcut and V. Berinde, “Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces,” Applied Mathematics and Computation, vol. 218, no. 10, pp. 5929–5936, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. S. Choudhury, N. Metiya, and A. Kundu, “Coupled coincidence point theorems in ordered metric spaces,” Annali dell'Universitá di Ferrara, vol. 57, no. 1, pp. 1–16, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. C. Chu and J. B. Diaz, “Remarks on a generalization of Banach's principle of contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 11, pp. 440–446, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Ćirić, M. Abbas, B. Damjanović, and R. Saadati, “Common fuzzy fixed point theorems in ordered metric spaces,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1737–1741, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Ćirić, R. P. Agarwal, and B. Samet, “Mixed monotone-generalized contractions in partially ordered probabilistic metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 56, 13 pages, 2011. View at MathSciNet
  17. J.-X. Fang, “Common fixed point theorems of compatible and weakly compatible maps in Menger spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1833–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. J. Guo and V. Lakshmikantham, “Coupled fixed points of nonlinear operators with applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 11, no. 5, pp. 623–632, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X.-Q. Hu, “Common coupled fixed point theorems for contractive mappings in fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 363716, 14 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  20. J. Jachymski, “Equivalent conditions and the Meir-Keeler type theorems,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 293–303, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Kadelburg and S. Radenović, “Meir-Keeler-type conditions in abstract metric spaces,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1411–1414, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Karapınar, “Couple fixed point on cone metric spaces,” Gazi University Journal of Science, vol. 24, no. 1, pp. 51–58, 2001.
  23. E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656–3668, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. E. Karapınar, “Quartet fixed point for nonlinear contraction,” http://arxiv.org/abs/1106.5472.
  25. E. Karapınar, “Quadruple fixed point theorems for weak ϕ-contractions,” ISRN Mathematical Analysis, Article ID 989423, 15 pages, 2011. View at MathSciNet
  26. E. Karapınar and V. Berinde, “Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Banach Journal of Mathematical Analysis, vol. 6, no. 1, pp. 74–89, 2012. View at MathSciNet
  27. E. Karapınar and N. V. Luong, “Quadruple fixed point theorems for nonlinear contractions,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1839–1848, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. E. Karapınar, “A new quartet fixed point theorem for nonlinear contractions,” JP Journal of Fixed Point Theory and Applications, vol. 6, no. 2, pp. 119–135, 2011. View at MathSciNet
  29. V. Lakshmikantham and L. \'Cirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. T.-C. Lim, “On characterizations of Meir-Keeler contractive maps,” Nonlinear Analysis. Theory, Methods & Applications, vol. 46, no. 1, pp. 113–120, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. N. V. Luong and N. X. Thuan, “Coupled fixed point theorems in partially ordered metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 2, no. 4, pp. 16–24, 2010. View at MathSciNet
  32. N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 3, pp. 983–992, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. N. V. Luong and N. X. Thuan, “Coupled fixed point theorems for mixed monotone mappings and an application to integral equations,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4238–4248, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. A. Roldán, J. Martínez-Moreno, and C. Roldán, “Multidimensional fixed point theorems in partially ordered complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 2, pp. 536–545, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  36. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  37. S. Shakeri, L. J. B. Ćirić, and R. Saadati, “Common fixed point theorem in partially ordered L-fuzzy metric spaces,” Fixed Point Theory and Applications, Article ID 125082, 13 pages, 2010. View at MathSciNet
  38. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 680–687, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. T. Suzuki, “Fixed-point theorem for asymptotic contractions of Meir-Keeler type in complete metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 5, pp. 971–978, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. X.-H. Zhu and J.-Z. Xiao, “Note on "coupled fixed point theorems for contractions in fuzzy metric spaces",” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 16, pp. 5475–5479, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  41. M. Turinici, “Product fixed points in ordered metric spaces,” http://arxiv.org/abs/1110.3079v1.